# SDR AALA20030099

- Difficulty date: January 20, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT AFT END OF VERTICAL STAB JOINT IS CRACKED BETWEEN FASTENERS .5 INCH.  INSTALLED SKATE ANGLE REPAIR DOUBLER PER AARD 53-10-00-2.  (M)
